RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1969, Volume 14, Issue 3, Pages 476–487 (Mi tvp1201)  

This article is cited in 1 scientific paper (total in 1 paper)

On the limiting behaviour of extreme order statistics in polynomial scheme

V. F. Kolchin

Moscow

Abstract: A sequence of $n$ independent trials with $N$ equiprobable events $E_1,…,E_N$ is considered. Let $\eta_i$ be the number of occurances of the event $E_i$ and $\eta_{(i)}$ be the $i$th order statistic for the sample $\eta_1,…,\eta_N$. The asymptotic behaviour of $\eta_{(i)}$ and $\eta_{(N-i+1)}$ as $n, N\to\infty$ is investigated by means of conversion to the analogous problem for order statistics for independent Poisson random variables.

Full text: PDF file (564 kB)

English version:
Theory of Probability and its Applications, 1969, 14:3, 458–469

Bibliographic databases:

Document Type: Article
Received: 01.07.1968

Citation: V. F. Kolchin, “On the limiting behaviour of extreme order statistics in polynomial scheme”, Teor. Veroyatnost. i Primenen., 14:3 (1969), 476–487; Theory Probab. Appl., 14:3 (1969), 458–469

Citation in format AMSBIB
\Bibitem{Kol69}
\by V.~F.~Kolchin
\paper On the limiting behaviour of extreme order statistics in polynomial scheme
\jour Teor. Veroyatnost. i Primenen.
\yr 1969
\vol 14
\issue 3
\pages 476--487
\mathnet{http://mi.mathnet.ru/tvp1201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=260129}
\zmath{https://zbmath.org/?q=an:0194.50004|0188.51102}
\transl
\jour Theory Probab. Appl.
\yr 1969
\vol 14
\issue 3
\pages 458--469
\crossref{https://doi.org/10.1137/1114058}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1201
  • http://mi.mathnet.ru/eng/tvp/v14/i3/p476

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Khakimullin, “Distribution of extreme terms in an ordered series in a scheme for allocating particles by groups of random size”, Discrete Math. Appl., 15:4 (2005), 421–438  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:249
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018